ITP OpenIR  > 理论物理所科研产出  > SCI论文
Fan, JF; Liu, MX; Li, LS; Chen, XS; Fan, JF (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Continuous percolation phase transitions of random networks under a generalized Achlioptas process
Source PublicationPHYSICAL REVIEW E
Language英语
AbstractUsing finite-size scaling, we have investigated the percolation phase transitions of evolving random networks under a generalized Achlioptas process (GAP). During this GAP, the edge with a minimum product of two connecting cluster sizes is taken with a probability p from two randomly chosen edges. This model becomes the Erdos-Renyi network at p = 0.5 and the random network under the Achlioptas process at p = 1. Using both the fixed point of the size ratio s(2)/s(1) and the straight line of ln s(1), where s(1) and s(2) are the reduced sizes of the largest and the second-largest cluster, we demonstrate that the phase transitions of this model are continuous for 0.5 <= p <= 1. From the slopes of ln s(1) and ln(s(2)/s(1))' at the critical point, we get critical exponents beta and upsilon of the phase transitions. At 0.5 <= p <= 0.8, it is found that beta, upsilon and s(2)/s(1) at critical point are unchanged and the phase transitions belong to the same universality class. When p >= 0.9, beta, upsilon, and s(2)/s(1) at critical point vary with p and the universality class of phase transitions depends on p.
2012
ISSN1539-3755
Volume85Issue:6Pages:61110
Subject AreaPhysics
Indexed BySCI
Funding OrganizationNational Natural Science Foundation of China [10835005, 11121403] ; National Natural Science Foundation of China [10835005, 11121403] ; National Natural Science Foundation of China [10835005, 11121403] ; National Natural Science Foundation of China [10835005, 11121403]
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/15079
Collection理论物理所科研产出_SCI论文
Corresponding AuthorFan, JF (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Fan, JF,Liu, MX,Li, LS,et al. Continuous percolation phase transitions of random networks under a generalized Achlioptas process[J]. PHYSICAL REVIEW E,2012,85(6):61110.
APA Fan, JF,Liu, MX,Li, LS,Chen, XS,&Fan, JF .(2012).Continuous percolation phase transitions of random networks under a generalized Achlioptas process.PHYSICAL REVIEW E,85(6),61110.
MLA Fan, JF,et al."Continuous percolation phase transitions of random networks under a generalized Achlioptas process".PHYSICAL REVIEW E 85.6(2012):61110.
Files in This Item:
File Name/Size DocType Version Access License
Continuous percolati(4554KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan, JF]'s Articles
[Liu, MX]'s Articles
[Li, LS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, JF]'s Articles
[Liu, MX]'s Articles
[Li, LS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, JF]'s Articles
[Liu, MX]'s Articles
[Li, LS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.